Please use this identifier to cite or link to this item: https://doi.org/10.1002/mds.21188
Title: Valproate-induced Parkinsonism in epilepsy patients
Authors: Jamora D.
Lim S.-H. 
Pan A.
Tan L. 
Tan E.-K. 
Issue Date: 2007
Citation: Jamora D., Lim S.-H., Pan A., Tan L., Tan E.-K. (2007). Valproate-induced Parkinsonism in epilepsy patients. Movement Disorders 22 (1) : 130-133. ScholarBank@NUS Repository. https://doi.org/10.1002/mds.21188
Source Title: Movement Disorders
URI: http://scholarbank.nus.edu.sg/handle/10635/149826
ISSN: 08853185
DOI: 10.1002/mds.21188
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

46
checked on Aug 16, 2019

WEB OF SCIENCETM
Citations

39
checked on Jul 16, 2019

Page view(s)

7
checked on Aug 15, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.